MAUDE Adverse Event Report: LUMENIS LTD ACCU-BEAM FIBEROPTIC HANDPIECE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACCU-BEAM FIBEROPTIC HANDPIECE; POWERED LASER SURGICAL INSTRUMENT
Model Number UNK-P-CO2_ACCESSORIES
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of a procedure, error 74 (scanner position z axis error) was displayed on the console screen.As a result, there was no procedure.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with or unknown sedation.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes that the alleged error 74 (scanner position z axis error) that displayed on the console and led to the cancel procedure, is confirmed.Additional information indicated that the facility was still waiting for approval to purchase a new scanner component.Based on this information, it is probable that the scanner component is damaged and requires replacement.In addition, the console device history record confirmed that it met manufacturing specifications prior to release, and the service history showed that the console was functional until the date of the reported event.Therefore, it is highly unlikely that the cause of the reported event is related to manufacturing but the scanner component.Section d: suspect medical device corrected to reflect co2 accessory section g: corrected to reflect manufacturing site.Correction: detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the completed udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes that the alleged error 74 (scanner position z axis error) that displayed on the console and led to the cancel procedure, is confirmed.Additional information indicated that the facility was still waiting for approval to purchase a new scanner component.Based on this information, it is probable that the scanner component is damaged and requires replacement.In addition, the console device history record confirmed that it met manufacturing specifications prior to release, and the service history showed that the console was functional until the date of the reported event.Therefore, it is highly unlikely that the cause of the reported event is related to manufacturing but the scanner component.Section d: suspect medical device corrected to reflect co2 accessory.Section g: corrected to reflect manufacturing site.

Brand Name
ACCU-BEAM FIBEROPTIC HANDPIECE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21495953
Report Number2124215-2025-12414
Device Sequence Number20825155
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public07290109140308
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-CO2_ACCESSORIES
Device Catalogue NumberUNK-P-CO2_ACCESSORIES
Device Lot Number0000003148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer05/22/2025
05/22/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date06/16/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACUPULSE CONSOLE; ACUPULSE CONSOLE
Patient SexUnknown